Research Repository

Guest editorial for the special issue on type-2 fuzzy sets and systems

Mendel, JM and Hagras, H and John, RI (2013) 'Guest editorial for the special issue on type-2 fuzzy sets and systems.' IEEE Transactions on Fuzzy Systems, 21 (3). 397 - 398. ISSN 1063-6706

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Science and Health > Computer Science and Electronic Engineering, School of
Depositing User: Jim Jamieson
Date Deposited: 25 Mar 2014 16:36
Last Modified: 23 Jan 2019 00:18
URI: http://repository.essex.ac.uk/id/eprint/9024

Actions (login required)

View Item View Item